Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian Russian English English About Journal | Issues | Editorial Board | Contact Us

 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences

Archive of Issues

Total articles in the database: 10362
In Russian (): 9563
In English (J. Appl. Math. Mech.): 799

Volume: 75 • Issue: 4 • Year: 2011 • Total articles: 13<< Previous issue | Next issue >>
Table of Contents
Multi-parameter fronts of strong discontinuities in continuum mechanics
A.G. Kulikovskii
Invariant properties of systems of equations of the mechanics of inhomogeneous fluids
V.G. Baidulov and Yu.D. Chashechkin
Simulation of seepage flows from channels
E.N. Bereslavskii
An invariant variational problem of the laminar boundary layer
K.G. Garayev and V.K. Kuznetsov
The linear stability of inviscid shear flow of a vibrationally excited diatomic gas
Yu.N. Grigoryev and I.V. Yershov
The method of successive approximations for solving the problem of the decay of a discontinuity and its application to the equations of two-layer shallow water theory
P.Ye. Karabut and V.V. Ostapenko
A criterion for the strong ellipticity of the equilibrium equations of an isotropic non-linearly elastic material
L.M. Zubov and A.N. Rudev
Two formulations of elastoplastic problems and the theoretical determination of the location of neck formation in samples under tension
D.V. Berezhnoi and V.N. Paimushin
The effective characteristics and electroelastic state of active composite elements
A.V. Vasilenko and N.N. Rogacheva
The bending of a circular membrane on a linearly deformed foundation
V.M. Aleksandrov and V.Yu. Salamatova
Two types of interface defects
M.A. Grekov
Addendum to the paper "The Eshelby tensor", Prikl Mat Mekh 2010; 74(2): 346-351 [J. Appl. Math. Mech. 2010; 74 (2), 249-252]
I.Yu. Tsvelodub
Comments on L.D. Akulenko and S.V. Nesterov's paper "The stability of the equilibrium of a pendulum of variable length", Prikl Mat Mekh 2009;73(6); 893-901 [J. Appl. Math. Mech. 2009; 73 (6), 642-647]
A.O. Belyakov and A.P. Seyranian
Volume: 75 • Issue: 4 • Year: 2011 • Total articles: 13<< Previous issue | Next issue >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Ishlinsky Institute for Problems in Mechanics RAS
© Journal of Applied Mathematics and Mechanics
Rambler's Top100